# SDR GTIA2023080737394

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 11,655 hours, 4,779 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Reservoir
- Condition: Low
- Location: Green Hyd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

HYD G RSVR LO LVL-PERFORMED TROUBLESHOOTING IAW TSM 29-10-00-810-804-A. FOUND CASE DRAIN PYLON PIPE CHAFED ENG#1 LEAKING SEE LOG ITEM # 3346109-2 FOR CORRECTIVE ACTION SERVICED G HYD RESERVIOR IAW AMM 12-12-29 TO PROPER LEVEL . AC OK FOR CONTINUE SERVICED. OPS TEST OK IAW AMM 29-11-00
